Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on some oscillation criteria


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 6 (1955), 950-952
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0074613-6
MathSciNet review: 0074613
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman, On nonoscillatory linear differential equations of second order, Amer. J. Math. vol. 74 (1952) pp. 389-400. MR 0048667 (14:50b)
  • [2] A. Wintner, A criterion of oscillatory stability, Quarterly of Applied Mathematics vol. 7 (1949) pp. 115-117. MR 0028499 (10:456a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0074613-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society